# SDR USAA2011062000003

- Difficulty date: June 14, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 63,955 hours, 40,330 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 6545871132
- Part serial: 1198
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C1 - CRACK IN R-1 DOOR NR 3 AFT DOOR STOP CUTOUT AT BS 328.  REPAIRED R-1 DOOR NR 3 AFT DOOR STOP CUTOUT AT BS 328 IAW EA 103118.
